# SDR AALA201812210007

- Difficulty date: December 19, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug MD 83
- Aircraft serial: 53591
- Aircraft time: 59,582 hours, 29,670 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WAS FOUND CRACKED AT THE NOSE GEAR LEFT AFT DOOR, AFT HINGE CUTOUT.  REPAIRED THE SKIN IAW 53-05-00-001, PARA 162, FIGURE 158.
